Abilify not Ability. Need help to ease the fears and anxiety?
- 21 May 2018 by Winston1001
- 23 May 2018 (3 months ago)
- abilify, depression, bipolar disorder, anxiety, agitated state, generalized anxiety disorder, major depressive disorder, fear
My first question had spellcheck change Abilify to ability. Many apologies. I am referring to 5mg Abilify and would like to know what i can take with it to ease the anxiety.
As I said I changed from 20mg Trintellix and 3mg Xanax a day to 5mg Abilify. I sometimes take a quarter milligram of xanax with the abilify which is annoying. I would like to know if there is something else that could go along with the Abilify to ease the fears and anxiety.
Many thanks for your help.
I need something
Added 21 May 2018:
I need something that would just take the edge off these feelings. I stopped the Trintellix 20 mg and Xanax 3mg a day over 6 weeks ago. But these fears and the anxiety are crippling. I also have social anxiety which gives you an idea of what I am going through. Thanks.
Hi, Winston! Abilify is not an anxiolytic in and of itself... it's an antipsychotic drug... but it is often prescribed for use WITH another medication such as one of the antidepressants which strongly affect anxiety, notably Prozac, Lexapro, and Zoloft. Buspirone, which is the only true anxiolytic, may be an option also.
I doubt Abilify alone will do you as much good as a combination.
Best regards and best of luck to you.
PS, If nothing else, Spellcheck is good for a laugh sometimes!
Get back on the Xanax before you have a seizure
If you are off of xanax I hope you were weaned off, as with any medication its Very Important :) I took Abilify did nothing for me, Good Luck
Xanax also makes anxiety worse when you stop it. You haven’t been exposed to anxiety like this in a long time, so it takes some building of tolerance toward distress. Make sure you’re in talk therapy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2014 • 2 answers
Posted 26 May 2016 • 2 answers
Posted 21 Mar 2017 • 2 answers
Posted 16 Dec 2017 • 1 answer
Posted 27 Mar 2018 • 3 answers